# SDR CALA2024012400223

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N2142U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63722
- Aircraft time: 27,909 hours, 3,156 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067071
- Part serial: 2938
- Condition: Failed
- Location: Sta1905.5
- Part time: 27,903 hours, 3,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

CARGO VENT FAN BULK EICAS STATUS FAILURE OF BULK CARGO VENTILATION FAN. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 2111013 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: ECSMC (LEFT) UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID N079178 MAC RELATED WORK ORDER 000000003095503 AND PRTR ENGELKING, ERIC (N079178), CONFIRMED CARGO VENT FAN HAS A BURNT ODOR. DEACTIVATED FAN AND PLACED ON MEL 2126A *DM* REF FIM 21-26 TASK 822, ADDING BULK CARGO VENT FAN ASSY REF. AIPC 21-26-06-01 ITEM 130 M&E 99-2126-9-9003 IN CASE ENGELKING, ERIC (N079178), CONFIRMED CARGO VENT FAN HAS A BURNT ODOR. DEACTIVATED FAN AND PLACED ON MEL 2126A NEEDED. DATE: 22-JAN-24- DEFERRED DIRECTLY BY TOMC FAN, AIR, CARGO OFF 99-2126-9-9003 2938 ON 99-2126-9-9003 9511 FAN, AIR, CARGO OFF 99-2126-9-9003 2938 ON 0000 REMOVED AND REPLACED BULK CARGO VENT FAN REF AMM 21-26-06. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1592586 SN OFF 2938
